MathSciNet Relay Station
MathSciNet bibliographic data
MR1192972 (93k:11004) 11A55 (11B37)
Lenstra, H. W., Jr.; Shallit, J. O. Continued fractions and linear recurrences. Math. Comp. 61 (1993), no. 203, 351–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement